Works matching DE "EINSTEIN field equations"
Results: 2397
Pointwise error estimate for a consistent beam theory.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 1, p. 103, doi. 10.1142/S0219530516500135
- By:
- Publication type:
- Article
Reissner–Nordström and Charged Gas Spheres.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 255, doi. 10.1007/s11005-007-0203-x
- By:
- Publication type:
- Article
Adversus Singularitates: The Ontology of Space-Time Singularities.
- Published in:
- Foundations of Science, 2013, v. 18, n. 2, p. 297, doi. 10.1007/s10699-012-9309-4
- By:
- Publication type:
- Article
Krylov subspace methods to solve a class of tensor equations via the Einstein product.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 4, p. N.PAG, doi. 10.1002/nla.2254
- By:
- Publication type:
- Article
Two-scale computational homogenization of magneto-electric composites.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 529, doi. 10.1002/pamm.201310257
- By:
- Publication type:
- Article
On Ricci coefficients of null hypersurfaces with time foliation in Einstein vacuum space-time: part I.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 461, doi. 10.1007/s00526-011-0490-z
- By:
- Publication type:
- Article
Generalized gluing for Einstein constraint equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 4, p. 453, doi. 10.1007/s00526-008-0191-4
- By:
- Publication type:
- Article
An Explanation to 'Rolling Simplexes and Their Commensurability' (Field Equations in Accordance with Tycho Brahe).
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 5, p. 726, doi. 10.1007/s10958-013-1356-z
- By:
- Publication type:
- Article
The zero limit of thermal diffusivity for the 2D density‐dependent Boussinesq equations with vacuum.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 1, p. N.PAG, doi. 10.1002/zamm.201900064
- By:
- Publication type:
- Article
Gauge-Invariant Perturbation Theory on the Schwarzschild Background Spacetime Part II: Even-Mode Perturbations.
- Published in:
- Universe (2218-1997), 2025, v. 11, n. 2, p. 42, doi. 10.3390/universe11020042
- By:
- Publication type:
- Article
Gauge-Invariant Perturbation Theory on the Schwarzschild Background Spacetime Part I: Formulation and Odd-Mode Perturbations.
- Published in:
- Universe (2218-1997), 2025, v. 11, n. 2, p. 39, doi. 10.3390/universe11020039
- By:
- Publication type:
- Article
Cosmologies with Perfect Fluids and Scalar Fields in Einstein's Gravity: Phantom Scalars and Nonsingular Universes.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 12, p. 467, doi. 10.3390/universe10120467
- By:
- Publication type:
- Article
Generalized Schwarzschild Spacetimes with a Linear Term and a Cosmological Constant.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 11, p. 408, doi. 10.3390/universe10110408
- By:
- Publication type:
- Article
Quantum Field Theory of Black Hole Perturbations with Backreaction: I General Framework.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 9, p. 372, doi. 10.3390/universe10090372
- By:
- Publication type:
- Article
From the Janis–Newman–Winicour Naked Singularities to the Einstein–Maxwell Phantom Wormholes.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 8, p. 328, doi. 10.3390/universe10080328
- By:
- Publication type:
- Article
Elliptical Space with the McVittie Metrics.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 4, p. 165, doi. 10.3390/universe10040165
- By:
- Publication type:
- Article
Neutron Star in Quantized Space-Time.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 2, p. 79, doi. 10.3390/universe10020079
- By:
- Publication type:
- Article
Defect Wormholes Are Defective.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 10, p. 452, doi. 10.3390/universe9100452
- By:
- Publication type:
- Article
Anisotropic Universes Sourced by Modified Chaplygin Gas.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 10, p. 453, doi. 10.3390/universe9100453
- By:
- Publication type:
- Article
Spherically Symmetric C 3 Matching in General Relativity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 9, p. 419, doi. 10.3390/universe9090419
- By:
- Publication type:
- Article
Analytical Approximations to Charged Black Hole Solutions in Einstein–Maxwell–Weyl Gravity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 8, p. 371, doi. 10.3390/universe9080371
- By:
- Publication type:
- Article
Editorial for the Special Issue "Torsion-Gravity and Spinors in Fundamental Theoretical Physics".
- Published in:
- 2023
- By:
- Publication type:
- Editorial
Study of a Minimally Deformed Anisotropic Solution for Compact Objects with Massive Scalar Field in Brans–Dicke Gravity Admitting the Karmarkar Condition.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 208, doi. 10.3390/universe9050208
- By:
- Publication type:
- Article
Fitting Type Ia Supernova Data to a Cosmological Model Based on Einstein–Newcomb–De Sitter Space.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 204, doi. 10.3390/universe9050204
- By:
- Publication type:
- Article
Quantum Fractionary Cosmology: K-Essence Theory.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 4, p. 185, doi. 10.3390/universe9040185
- By:
- Publication type:
- Article
Dynamical Systems Analysis of f (Q) Gravity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 4, p. 166, doi. 10.3390/universe9040166
- By:
- Publication type:
- Article
Stability Analysis of the Inhomogeneous Perturbed Einstein Universe in Energy–Momentum Squared Gravity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 3, p. 145, doi. 10.3390/universe9030145
- By:
- Publication type:
- Article
Kerr–Schild Tetrads and the Nijenhuis Tensor.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 3, p. 127, doi. 10.3390/universe9030127
- By:
- Publication type:
- Article
Gravitational Condensate Stars: An Alternative to Black Holes.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 2, p. 88, doi. 10.3390/universe9020088
- By:
- Publication type:
- Article
Isotropic Perfect Fluids in Modified Gravity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 1, p. 47, doi. 10.3390/universe9010047
- By:
- Publication type:
- Article
Gauge-Invariant Perturbations at a Quantum Gravity Bounce.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 1, p. 29, doi. 10.3390/universe9010029
- By:
- Publication type:
- Article
Bulk Viscous Fluid in Symmetric Teleparallel Cosmology: Theory versus Experiment.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 1, p. 12, doi. 10.3390/universe9010012
- By:
- Publication type:
- Article
Quadratic Theory of Gravity with a Scalar Field and Type I Shapovalov Wave Spacetimes.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 12, p. 664, doi. 10.3390/universe8120664
- By:
- Publication type:
- Article
Editorial: Selected Topics in Gravity, Field Theory and Quantum Mechanics.
- Published in:
- 2022
- By:
- Publication type:
- Editorial
Quantum Models for Cosmology.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 10, p. N.PAG, doi. 10.3390/universe8100531
- By:
- Publication type:
- Article
Editorial of Modified Theories of Gravity and Cosmological Applications.
- Published in:
- 2022
- By:
- Publication type:
- Editorial
Electromagnetic, Gravitational, and Plasma-Related Perturbations of Locally Rotationally Symmetric Class II Spacetimes †.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 8, p. 406, doi. 10.3390/universe8080406
- By:
- Publication type:
- Article
A Possible Explanation of Dark Matter and Dark Energy Involving a Vector Torsion Field.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 6, p. N.PAG, doi. 10.3390/universe8060298
- By:
- Publication type:
- Article
Einstein Field Equation, Recursion Operators, Noether and Master Symmetries in Conformable Poisson Manifolds.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 4, p. N.PAG, doi. 10.3390/universe8040247
- By:
- Publication type:
- Article
Take the A -Metric: Interpretations of Some Known Solutions of Einstein's Vacuum Field Equations.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 3, p. 183, doi. 10.3390/universe8030183
- By:
- Publication type:
- Article
Can Dark Energy Emerge from a Varying G and Spacetime Geometry?
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 3, p. 148, doi. 10.3390/universe8030148
- By:
- Publication type:
- Article
A Note on the Gravitoelectromagnetic Analogy.
- Published in:
- Universe (2218-1997), 2021, v. 7, n. 11, p. 1, doi. 10.3390/universe7110451
- By:
- Publication type:
- Article
Stable numerical simulation of Einstein equations in gravitational collapse space-time.
- Published in:
- JSIAM Letters (Online), 2022, p. 84
- By:
- Publication type:
- Article
Will Big Data Change Science?
- Published in:
- Clefs CEA (English), 2017, n. 64, p. 45
- By:
- Publication type:
- Article
Higher Dimensional Bianchi V Models in f (R,T) Theory with Perfect Fluid Distribution.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2023, v. 35, n. 6, p. 54, doi. 10.22147/jusps-A/350601
- By:
- Publication type:
- Article
Magnetized Bianchi Type-VI<sub>0</sub> String Cosmological Model for Anti-Stiff Fluid in General Relativity.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2022, v. 34, n. 4, p. 51, doi. 10.22147/jusps-A/340401
- By:
- Publication type:
- Article
Bianchi type-III String Cosmological Models in Brans-Dicke Theory of Gravity.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2019, v. 31, n. 3, p. 11, doi. 10.22147/jusps-A/310301
- By:
- Publication type:
- Article
Perfect fluid spacetimes and k-almost Yamabe solitons.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 4, p. 1236, doi. 10.55730/1300-0098.3423
- By:
- Publication type:
- Article
Bibliography.
- Published in:
- 2021
- By:
- Publication type:
- Bibliography
Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 213, p. 1
- By:
- Publication type:
- Article